# SDR WX0A073279

- Difficulty date: July 16, 2017
- Submitted: July 18, 2017
- Operation: Air carrier
- Aircraft: N420NV
- Make and model: Doug DC-9-83
- Aircraft serial: 49424
- Aircraft time: 62,709 hours, 52,961 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Clamp
- Condition: Loose
- Location: Duct
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

LOSS OF CABIN PRESSURE.  EMERGENCY DECLARED.  TIGHTENED A LOOSE DUCT CLAMP ON BOTH WATER SEPERATORS.
